# SDR R61A201705130350

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND,  FWD WET AREA FWD LT FLOOR SUPPORT HAS A SPOT OF CORROSION BETWEEN FRAMES 12 AND 13.   REMOVED DAMAGED THE FLOOR SUPPORT AND INSTALLED A NEW IAW SRM 51-41-02, AND  51-43-04.
